# SDR IPXA2020032553510

- Difficulty date: March 23, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 61,928 hours, 16,529 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Test Switch
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR** R-1 DOOR EVAC SLIDE REMOTE PRESSURE . PRESS TO TEST IND. SYS. INOP.   PLACED R-1 DOOR PRESS TO TEST IND. FOR DOOR EVAC SLIDE ON MEL # 25-61-2. C/W DMP 25-61-2. PLACARD INSTALLED M 702509 ASSIGNED.REPLACED PRESS TO TEST SWITCH PER AMM 25-61-04-400-801 OPS CK GOOD. THIS CLEARS DEFERRAL M 702509.
